MathSciNet Relay Station
MathSciNet bibliographic data
MR1149891 58F23 (30D05)
Bielefeld, Ben; Fisher, Yuval; Hubbard, John The classification of critically preperiodic polynomials as dynamical systems. J. Amer. Math. Soc. 5 (1992), no. 4, 721–762.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement